JOURNAL ARTICLE
Cite JOURNAL ARTICLE
Style
Format
Zur Informationseffizienz des Kapitalmarktes
Journal of Contextual Economics – Schmollers Jahrbuch, Vol. 102 (1982), Iss. 1 : pp. 1–27
Additional Information
Article Details
Hellwig, Martin
JOURNAL ARTICLE
Journal of Contextual Economics – Schmollers Jahrbuch, Vol. 102 (1982), Iss. 1 : pp. 1–27
Hellwig, Martin
Duncker & Humblot GmbH Carl-Heinrich-Becker-Weg 9 12165 Berlin, Deutschland E: info@duncker-humblot.de T: +49 30 790006-0
2023 Duncker & Humblot GmbH